Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it normal to have white discharge while using vandazole metronidazole vaginal gel?

hi , im currently using vandazole metronidazole vaginal gel, tonight would be the last time using this medication ( i only use it at bedtime) i notice that through out the evening there is a little bit of white discharge and also leaking but i know thats normal, the foul smell did indeed go away , i want to know if it is normal to have white discharge while using this medication , i am very worried , i also want to know if this medication does not work and my symptoms will re-occur what can i possibly have & use ? i notice my loss of appetite but i dont know if thats because im to worried or if it has to do with one of the side effects . please help.
Tue, 11 Feb 2014
Report Abuse
HIV AIDS Specialist 's  Response
Hai,
Thanks for using health care magic to clear your doubts.Metronidazole vaginal application will cause discharge because the gel itself will cause a sense of leaking & our body's response to the drug clearing infection will cause an increased discharge.This will settle down in a few days. If the symptoms recur, & on internal examination also you have discharge it should be evaluated . Loss of appetite may be due to Anxiety, because metronidazole vaginal application will not have that side effect.
At present you need not worry . Have medical help according to your symptoms.
- Dr.VASUKI
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Vandazole


Is it normal to have white discharge while using vandazole metronidazole vaginal gel?

Hai, Thanks for using health care magic to clear your doubts.Metronidazole vaginal application will cause discharge because the gel itself will cause a sense of leaking & our body s response to the drug clearing infection will cause an increased discharge.This will settle down in a few days. If the symptoms recur, & on internal examination also you have discharge it should be evaluated . Loss of appetite may be due to Anxiety, because metronidazole vaginal application will not have that side effect. At present you need not worry . Have medical help according to your symptoms. - Dr.VASUKI